# SDR ASAA2021090236116

- Difficulty date: September 2, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 66,542 hours, 33,502 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shield
- Part number: 143A812631
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT R/H SIDE SHEILD AFT OF DOOR HAS CORROSION. GROUNDED - YES. REMOVED CORROSION, FOUND SHIELD TO BE OUT OF LIMITS IAW B737-700 SRM 53-00-53-1A-2. REMOVED AND REPLACED SHIELD IAW B737-700 SRM 51-40-02-0G-0W= 1.0 O= .032 R= .020 L= 2.0 D= .012.
